# SDR CALA2025060405272

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 120,202 hours, 12,613 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

4L LAV SMOKE DETCTOR WENT OFF THEN STOPPED NO SMOKE APPLY MEL 2613F THE ZMU WAS REPLACED, THE SMOKE DETECTOR TESTED GOOD AND NO FAULTS REPORTED ON THE CACP ALL TEST. REF LOG #5063824
